# SDR VJ9800025

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE, AFT AND OUTSIDE EMERGENCY LIGHTS INOPERATIVE.  PERFORMED FUNCTIONAL CHECK OF INTERIOR AND EXTERIOR EMERGENCY LIGHT SYSTEM ON AIRCRAFT AND OPS CHECKED NORMAL IAW MM 33-51-00.
